MathSciNet Relay Station
MathSciNet bibliographic data
MR1695018 57M27
Boden, Hans U.; Nicas, Andrew Universal formulae for ${\rm SU}(n)$ Casson invariants of knots. Trans. Amer. Math. Soc. 352 (2000), no. 7, 3149–3187.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement